How to correct illusion problem when having parkinson disease?
My father having Parkinson last 15 Years he takes Sandopa 275mg (6tablets) Sandopa c r (5 tablets) Ropark (4tablets) now his Problem is illussion he Sees Some One Sitting in our room under the bed People Sitting what we Shoul d do he is having 7 0 Years NO other health Problems
The are called HALLUCINATIONS and not ILLUSIONS to begin with....Hallucination is seeing something that's not there whereas ILLUSION is misinterpreting something that is present for something else. In your father's case the first thing I would check would be a urinalysis to make sure he didn't have an infection since this is extremely common in elderly patients who do not move very well for whatever the reason. I might also look to any NEWER medications he's been taking for a short period of time before these HALLUCINATIONS started to see if this could be influencing. It is not uncommon for Parkinson's patients to have hallucinations but then, this may suggest he could be having a variant of Parkinson's disease as well...or that he may be suffering the earlier stages of dementia which can accompany Parkinsons' patients in about 25% of cases. Please rate this a 5 STAR ENCOUNTER and write to me at www.bit.ly/drdariushsaghafi for other questions.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]